# SDR CA991007095

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E996
- Condition: Leaking
- Location: Engine Oil
- Part time: 6,649 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL PRESSURE LIGHT ILLUMINATED IN-FLIGHT WITH OIL PRESSURE DROPPING RAPIDLY.  OIL LEAK FOUND AT OIL COOLER.  COOLER IN SERVICE FOR ONLY 23.2 HOURS.
